Subscriptions
  • Join our People's Pharmacy Page on Facebook
  • Follow JoeGraedon on Twitter
  • Follow Us
  • Free email newsletter

Print This Page

634 The Art of Diagnosis (Archive)

  • Currently 1/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Did you enjoy this radio show? Average rating: 1/5 (1 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

Click the arrow to play audio file:

Solving medical mysteries has been turned into entertainment on TV’s popular series “House.” Dr. Gregory House may be a curmudgeon, but somehow he manages to unravel the disparate threads of a patient’s story just in time to save a life, and complete the episode. In real life, the drama may not be compressed into such a short time, but the outcome is just as important. Our guest, Dr. Lisa Sanders, writes the column on Diagnosis in The New York Times Sunday magazine section. She tells us how doctors think when they need to figure out what is wrong.


Guest: Lisa Sanders, MD, is Clinical Instructor for Yale University School of Medicine at Waterbury Hospital in Waterbury, CT. Her articles in the New York Times Sunday magazine section illustrate how diagnostic decisions and errors are made. She serves as a consultant for the producers of the television show, “House.” If you have a solved case to share with Dr. Sanders, you can email her at LSanders@pol.net. She is unable to respond to all email messages.

  • Currently 1/5
  • 1
  • 2
  • 3
  • 4
  • 5
Not Helpful ..... Very Helpful
Did you enjoy this radio show? Average rating: 1/5 (1 votes)
What do you think? Click the stars to vote!
If you have more to say, post a comment below!

1 Comment

| Leave a comment

Yes, I have burning in my legs. I do not have restless
leg sydrome... but the burning is more noticable at night. I am slightly overweight and I do exercise and do stretches. I take mobic for knee pain but that has not
helped. Rubs do nothing. Any other suggestions.

Leave a comment

Share your comments or questions with the People's Pharmacy online community. Not all comments will be posted. Advice from other visitors to this web site should not be considered a substitute for appropriate medical attention. Concerns about medications should be discussed with a health professional. Do not stop any medication without first checking with your physician.

Check this box to be notified by email when follow-up comments are posted.